Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Quest2bclear

Redmarks will they go after Roaccutane is over?

i believe the only thing that prevents me from being 100% absolutely satisfied about my skin's present condition (after i've been off of tane) is the red marks i have to endure. However, they are slowly fading away on their own. So i will test my patience and pull through. Considering, i have done pretty much everything in my power to fight this disease, and sooo far i'm off it (acne). But healing from its wounds takes time, so i recommend waiting, but with a less hasty approach.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×